# SDR SWAA2015071742001

- Difficulty date: July 15, 2015
- Submitted: July 17, 2015
- Operation: Air carrier
- Aircraft: N263WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32520
- Aircraft time: 30,345 hours, 17,898 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71701100
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING BATTERY PACK FAILED CAPACITY CHECK AT M1669.  R & R BATTERY IAW MM.
